# SDR 96FDEA00377

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Vert Mid Spar
- Part number: 6516815
- Condition: Worn
- Location: Fs 225.707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN MID SPAR, STR 7 AND PANEL SUPPORT HAS WORN FASTENER HOLE AT FIN STA 225.707 LEFTSIDE.  *S/D*  REPAIRED PER FEDEX EA 75510-27728.
